# SDR FDEA200911214107

- Difficulty date: November 21, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65198617
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INDICATION AND LIFTING/ DISBONDING OF LEVELING COMPOUND ON LT HORIZ WALKWAY BEAM ABOUT STA 294, LBL 14, NWW.  REMOVED COMPOUND AND FOUND CORROSION OUT OF LIMITS, REMOVED LT NLG LWR SECTION OF BEAM, LOCATED AND DRILLED NEW SECTION AND INSTALLED, RE-APPLIED COMPOUND IAW SRM 51-20-3, 51-30-2 AND 51-30-5.
